# SDR CALA2018020200425

- Difficulty date: January 30, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172226
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT RBL 7.5,  BS 630 DAMAGED.   REMOVED AND REPLACED THE FLOOR SUPPORT BETWEEEN BS 612 TO 633 IAW SRM 53-00-53, REPAIR 1.
